N. Nadirashvili - Publications

2010

Berestycki H., Hamel F., Nadirashvili N., The speed of propagation for KPP type problems. II: General domains J. Amer. Math. Soc., (2010) (to appear)
Girouard A., Nadirashvili N., Polterovich I., Maximization of the second positive Neumann eigenvalue for planar domains, J. Diff. Geom. (to appear)
Hamel F., Nadirashvili N., Extinction Versus Persistence in Strong Oscillating Flows, Arch. Rat. Mech. Anal., (to appear)

2009

Vleduts S., Nadirashvili N., Singular Solution to Special Lagrangian Equations ,arXiv:0902.1436,submitted. http://arxiv.org/abs/0902.1436
Koch G., Nadirashvili N., Seregin G., Sverak V., Liouville theorems for the Navier-Stokes equations and applications Acta Math., 203 (2009) 83-105.

2007

Hamel F., Nadirashvili N., Russ E., Quelques problmes isoprimtriques pour la premire valeur propre d"operateurs elliptiques d"ordre deux sous forme divergence , C. R. A. S. Paris, 344 (2007), 169-174
Nadirashvili N., Yuan Y., Improving Pogorelovs isometric embedding counterexample, Calc. Var. Part. Diff. Eq., 17, 1283-1296 (2007)
Eremenko A., Jakobson D., Nadirashvili N., On nodal sets and nodal domains on S2 and R2 Ann. de l"institut Fourier, 57 (2007) , 2345-2360
Martin F., Meeks W., Nadirashvili N., Bounded domains which are universal for minimal surfaces, Amer. Journal of Mathematics,129, (2007)
Alarcon A., Nadirashvili N., Limit sets for complete minimal immersions, Math. Z., 258, 107-113 (2007)

2006

Jakobson D., Nadirashvili N., Polterovich I., Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)
Nadirashvili N., Yuan Y., Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)
Martin F., Nadirashvili N., A Jordan curve spanned by a complete minimal surface, Arch. Rat. Mech. An., 184, 285-301 (2006)
Jakobson D., Levitin M., Nadirashvili N., Polterovich I., Spectral problems with mixed Dirichlet-Neumann boundary conditions: isospectrality and beyond, J. Comp. Appl. Math. 194 no. 1 (2006), 141-155.

2005

Berestycki H., Hamel F., Nadirashvili N., Elliptic eigenvalue problems with large drift and application to nonlinear propagation phenomena, Comm. Math. Phys., 253, 451-480, (2005)
Berestycki H., Hamel F., Nadirashvili N., The speed of propagation for KPP type problems, I Periodic framework, J. European Math. Soc., 7, 173-213, (2005)
Jakobson D., Levitin M., Nigam N., Nadirashvili N., Polterovich I., How large can the first eigenvalue be on a surface of genus two, Intern. Math. Res. Not., 63, 3967-3985, (2005)
Nadirashvili N., Une ingalit isoprimtrique pour la valeur propre principale du laplacien avec transport, C.R. Acad. Sci. Paris Ser. I 340 (2005), pp 347-352.

2004

Berestycki H., Hamel F., Nadirashvili N., Vitesse de propagation pour des equations de reaction - diffusion dans des domaines generaux C.R. Acad. Sci. Paris Ser. I , 163-168 (2004)

2003

Han Q., Nadirashvili N., Yuan Y., Linearity of homogeneous order one solutions to elliptic equations in dimension three, Comm. Pure Appl. Math., 56(2003), 425-432

2002

Helffer B., Nadirashvili N., Hoffmann-Ostenhof ., Periodic Schrodinger operators and Aharonov Bohm Hamiltonians, Moscow Math. J. (2002)
Helffer, B., Hoffmann-Ostenhof M., Hoffmann-Ostenhof T., Nadirashvili N., Spectral theory for the Dihedral group, Geom. Funct. Anal., 12 (2002)
B. Kuksin S., Nadirashvili N., L. Piatnitski A., Hoelder estimates for solutions of parabolic SPDEs, Theory Probab. Appl., 47:1 (2002), 152-159

2001

E. Kenig C., Nadirashvili N., On optimal estimates for some oblique derivative problems, J. Funct. Anal. 187 (2001), 70-93
Hansen W., Nadirashvili N., Harmonic functions and averages on shells, J. Anal. Math. 84 (2001), 70-93
Hamel F., Nadirashvili N., Travelling fronts and entire solutions of the Fisher-KPP equations in RN, Arch. Ration.Mech.Anal. 157 (2001), 91-163.

2000

Jerison D., Nadirashvili N., The hot spot conjecture for domains with two axes of symmetry, J. Amer. Math. Soc. 13 (2000), 741-772
E. Kenig C., Nadirashvili N., A counterexample in unique continuation, Math. Res. Lett. 7 (2000), 625-630